MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Model Number OSS585
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant and the mount are threaded and it was impossible to separate them.The doctor confirms that the procedure was not completed with another implant and that the patient did not suffer any impact on his health.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One implant was returned for investigation.Visual evaluation of the as returned product identified signs of use and some scratches on the threads.Devices could not be disengaged.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on tooth # 15 (fdi) and was used for one day.The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev i - 2022/04/01 information identified: warnings and precautions.Dhr review : dhr review was completed for the subject lot number (2018070999).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformance's, which could have caused or contributed to the reported event were noted as part of the dhr.Complaint history review: complaint history review was performed for the reported lot number (2018070999) for similar events and no other complaint was identified.Review completed utilizing keywords: 'does not disengage/release' post market trending review: april post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product (oss585).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
OSSEOTITE® IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13024952
Report Number0001038806-2021-02388
Device Sequence Number14683896
Product Code DZE
UDI-Device Identifier00844868013303
UDI-Public(01)00844868013303(17)230724(10)2018070999
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Model NumberOSS585
Device Catalogue NumberOSS585
Device Lot Number2018070999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale